MathSciNet Relay Station
MathSciNet bibliographic data
MR2796198 34A08 (26A33 49J27)
Girejko, Ewa; Mozyrska, Dorota; Wyrwas, Małgorzata A sufficient condition of viability for fractional differential equations with the Caputo derivative. J. Math. Anal. Appl. 381 (2011), no. 1, 146–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement